# SDR AALA201809250009

- Difficulty date: September 19, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 12,601 hours, 5,845 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT POWER SUPPLY SYSTEM TEST, BATTERY 13WL FAILED. SEATED THE CONNECTOR FOR THE POWER SUPPLY  BATTERY, AND THE TEST PASSED.
